MAUDE Adverse Event Report: TELEFLEX MEDICAL JACKSON ANG 6MM CUP FCPS 28CM; FORCEPS, GENERAL & PLASTIC SUR

TELEFLEX MEDICAL JACKSON ANG 6MM CUP FCPS 28CM; FORCEPS, GENERAL & PLASTIC SUR
Model Number IPN007777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the angled cup biter was being used by the doctor to obtain a lymph node biopsy.Handle of biter came apart while in use.The instrument was immediately removed from the field.X-ray was obtained prior to surgical incision closure.Absence of retained object was verified by the doctor and radiologist.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted.These instruments feature a removeable handle which must be properly reassembled.Removal of the handle is not required for cleaning and should only be performed by qualified technicians.Incorrect assembly of the handle results in failure to function and unexpected disassembly when the retaining tab is not correctly seated.Proper assembly can be easily confirmed by looking at the handle/tab and slot interface.The device has been validated for sterilization without disassembly.If the sample is received it can be reassembled and return to the customer.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
JACKSON ANG 6MM CUP FCPS 28CM
Common Device Name
FORCEPS, GENERAL & PLASTIC SUR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15550565
Report Number3011137372-2022-00196
Device Sequence Number17661553
Product Code JEK
UDI-Device Identifier24026704530643
UDI-Public24026704530643
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K990561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN007777
Device Catalogue Number505106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown